Alert archive / Utah / Red Flag Warnings in 2007

Red Flag Warning 23, NWS Salt Lake City, UT

July 8, 2007

NWS Salt Lake City, UT issued this red flag warning at Jul 8, 2007, 1:57 PM MDT. It took effect at Jul 9, 2007, 9:47 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 8, 2007, 1:57 PM MDT (19:57 UTC)
In effect from
Jul 9, 2007, 9:47 AM MDT
Expired
Jul 9, 2007, 10:00 PM MDT
In force
12 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 081957
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
157 PM MDT SUN JUL 8 2007

UTZ427-433-434-082100-
/O.CAN.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-SANPETE AND SEVIER VALLEYS-
WEST CENTRAL DESERTS AND MOUNTAINS-
157 PM MDT SUN JUL 8 2007

...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF NORTHERN 
AND CENTRAL UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
RED FLAG WARNING FOR FIRE ZONES 427...433...AND 434.

LIGHTER NORTHWEST WINDS HAVE DEVELOPED OVER THIS AREA WITH A MORE
STABLE AIRMASS AT LOW LEVELS. WEATHER CONDITIONS ARE LESS SEVERE
THAN RECENT DAYS.

$$

UTZ426-090400-
/O.NEW.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/
/O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
WASATCH MOUNTAINS NORTH OF I80-
157 PM MDT SUN JUL 8 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY
FOR FIRE ZONE 426...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY
FOR BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR 
FIRE ZONE 426...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY.
A RED FLAG WARNING REMAINS IN EFFECT THIS EVENING UNTIL 10 PM.

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH HAVE
DEVELOPED ACROSS THE BEAR RIVER VALLEY OF NORTHERN UTAH. IN 
ADDITION...RELATIVE HUMIDITY IS NEAR OR BELOW 15 PERCENT. THE WIND
WILL DECREASE BY SUNSET ALONG WITH A MODEST INCREASE IN HUMIDITY.

SEVERE FIRE WEATHER CONDITIONS WILL RE-DEVELOP MONDAY WITH BREEZY
WEST TO NORTHWEST WINDS AND RELATIVE HUMIDITY AT OR BELOW 15 PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ440-090400-
/O.NEW.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/
/O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
SOUTH CENTRAL UTAH-
157 PM MDT SUN JUL 8 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR 
FIRE ZONE 440...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR
BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE ZONE
440...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY.
IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM
MDT THIS EVENING.

HOT AND BREEZY CONDITIONS HAVE RETURNED TO FIRE ZONE 440 THIS
AFTERNOON WITH WINDS GUSTING TO 35 MPH AND RELATIVE HUMIDITY BELOW
10 PERCENT. CONDITIONS WILL MODERATE OVERNIGHT WITH A DECREASE IN
WIND SPEED...HOWEVER RELATIVE HUMIDITY WILL REMAIN BELOW 20
PERCENT.

SEVERE FIRE WEATHER WILL THEN RE-DEVELOP MONDAY AFTERNOON THROUGH
THE EVENING HOURS AS BREEZY WEST WINDS RETURN.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ436-438-090400-
/O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS-
157 PM MDT SUN JUL 8 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR THE CENTRAL UTAH MOUNTAINS AND HENRY MOUNTAINS
AND SURROUNDING DESERTS FOR BREEZY WINDS...ISOLATED DRY
THUNDERSTORMS AND MICROBURST THUNDERSTORMS WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR THE MOUNTAINS OF CENTRAL UTAH. 

BREEZY WEST TO NORTHWEST WINDS ARE OCCURRING OVER THE HIGHER
TERRAIN OF CENTRAL UTAH THIS AFTERNOON ALONG WITH RELATIVE
HUMIDITY AROUND 15 PERCENT. IN ADDITION...WEAK THUNDERSTORMS ARE
TRACKING EAST ACROSS THE AREA...WHICH WILL BRING ISOLATED LIGHTNING
STRIKES AND ERRATIC MICROBURST WINDS LATE THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ435-437-439-090400-
/O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
157 PM MDT SUN JUL 8 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WINDS GUSTING IN EXCESS OF 30 MPH COMBINED WITH 
LOW RELATIVE HUMIDITY FOR FIRE ZONES 435...437 AND 439...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR MUCH OF THE COLOR COUNTRY DISPATCH AREA. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH HAVE
DEVELOPED THIS AFTERNOON ACROSS THE WARNED AREA. THUNDERSTORMS HAVE
NOT DEVELOPED BUT AN ISOLATED STORM MAY YET DEVELOP LATE THIS
AFTERNOON OVER ZONES 435 AND 437. OUTFLOW WIND GUSTS IN EXCESS OF
50 MPH ARE POSSIBLE NEAR ANY DRY THUNDERSTORMS. COMBINED WITH A
HAINES INDEX OF 6...GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE
SEVERE FIRE WEATHER CONDITIONS FOR SOUTHWEST UTAH THROUGH THE
EVENING HOURS.

LIGHTER WINDS AND LITTLE IF ANY THUNDERSTORM ACTIVITY IS EXPECTED
FOR MONDAY.

$$

UTZ431-432-441-445>449-090400-
/O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GRAND FLAT/ROAN AND BOOK CLIFFS-
ARCHES NATIONAL PARK AND SURROUNDING AREAS-
CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT-
LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY-
157 PM MDT SUN JUL 8 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR DRY LIGHTNING WITH STRONG MICROBURST WINDS FOR
FIRE ZONES 431...432...441 AND 445 THROUGH 449...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR HOT UNSTABLE WEATHER WITH WIDELY SCATTERED DRY
THUNDERSTORMS AND MICROBURST WINDS.

BREEZY WEST TO NORTHWEST WINDS HAVE DEVELOPED FOR FIRE ZONES 431
AND 432. THE 15 TO 25 MPH WINDS WITH GUSTS TO NEAR 35 MPH WILL
CONTINUE THROUGH THE EARLY EVENING HOURS ALONG WITH RELATIVE
HUMIDITY BELOW 15 PERCENT. SOUTH OF I-70 SCATTERED CONVECTIVE
STORMS HAVE DEVELOPED THOUGH NOT MUCH LIGHTNING HAS OCCURRED. THESE
STORM CELLS WILL BRING ERRATIC MICROBURST WINDS TO SOUTHEAST UTAH
THROUGH THIS EVENING. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

GIBSON
5 follow-up statements
000 
WWUS85 KSLC 090337
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
937 PM MDT SUN JUL 8 2007

UTZ426-091200-
/O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
/O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
937 PM MDT SUN JUL 8 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
MONDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 426...
...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. 

SEVERE FIRE WEATHER CONDITIONS WILL RE-DEVELOP MONDAY WITH BREEZY
WEST TO NORTHWEST WINDS AND RELATIVE HUMIDITY AT OR BELOW 15
PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ440-091200-
/O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
/O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/
SOUTH CENTRAL UTAH-
937 PM MDT SUN JUL 8 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
MONDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 440...
...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. 

SEVERE FIRE WEATHER WILL THEN RE-DEVELOP MONDAY AFTERNOON THROUGH
THE EVENING HOURS AS BREEZY WEST WINDS RETURN.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ436-438-090445-
/O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS-
937 PM MDT SUN JUL 8 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. 

WINDS HAVE DIMINISHED FOR THE EVENING AND THEREFORE THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

UTZ435-437-439-441-090445-
/O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
GLEN CANYON RECREATION AREA/LAKE POWELL-
937 PM MDT SUN JUL 8 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. 

WINDS HAVE DIMINISHED FOR THE EVENING AND THEREFORE THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

UTZ431-432-445>449-090445-
/O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
GRAND FLAT/ROAN AND BOOK CLIFFS-
ARCHES NATIONAL PARK AND SURROUNDING AREAS-
CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT-
LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY-
937 PM MDT SUN JUL 8 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. 

WINDS HAVE DIMINISHED FOR THE EVENING AND THEREFORE THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 091004
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
404 AM MDT MON JUL 9 2007

UTZ426-092245-
/O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
404 AM MDT MON JUL 9 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND A HIGH HAINES
INDEX FOR FIRE WEATHER ZONE 426...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR THE WASATCH MOUNTAINS NORTH OF I-80. 

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL
REDEVELOP THIS AFTERNOON ACROSS FIRE WEATHER ZONE 426. 
ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15 PERCENT THIS
AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL
COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR THE WASATCH
MOUNTAINS NORTH OF I-80 TODAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ440-092245-
/O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/
SOUTH CENTRAL UTAH-
404 AM MDT MON JUL 9 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND A HIGH
HAINES INDEX FOR FIRE WEATHER ZONE 440...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR SOUTH CENTRAL UTAH. 

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL
DEVELOP THIS AFTERNOON ACROSS SOUTH CENTRAL UTAH. HUMIDITIES WILL
ONCE AGAIN DROP TO NEAR 5 PERCENT THIS AFTERNOON. GUSTY
WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO
PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR SOUTH CENTRAL UTAH TODAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 091547
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
947 AM MDT MON JUL 9 2007

UTZ431-432-100000-
/O.EXB.KSLC.FW.W.0023.070709T1800Z-070710T0400Z/
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
947 AM MDT MON JUL 9 2007

...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 431 AND 432
IN CENTRAL UTAH...

 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES
FIRE WEATHER ZONES 431 AND 432 IN CENTRAL UTAH...AND IS IN EFFECT
FROM NOON UNTIL UNTIL 10 PM MDT THIS EVENING.

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS 30 TO 35 MPH
WILL REDEVELOP THIS AFTERNOON ACROSS THE WESTERN WASATCH PLATEAU
AND THE TAVAPUTS...AS WELL AS THE PRICE AND HELPER AREA. THE
HIGHEST GUSTS WILL BE IN NORTH-SOUTH ORIENTED CANYONS WITH LOWER
SPEEDS ELSEWHERE. ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15
PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES
INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS
THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ427-100000-
/O.EXB.KSLC.FW.W.0023.070709T1700Z-070710T0400Z/
WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
947 AM MDT MON JUL 9 2007

...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 427
IN NORTHERN UTAH...

 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. 

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL
REDEVELOP THIS AFTERNOON ACROSS FIRE WEATHER ZONE 427.
ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15 PERCENT THIS
AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6
WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR THE
WASATCH MOUNTAINS SOUTH OF I-80 AND UINTAS TODAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ426-100000-
/O.EXT.KSLC.FW.W.0023.070709T1700Z-070710T0400Z/
WASATCH MOUNTAINS NORTH OF I80-
947 AM MDT MON JUL 9 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 426
IN NORTHERN UTAH...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE
WEATHER ZONE 426 IN NORTHERN UTAH.

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL
REDEVELOP THIS AFTERNOON ACROSS FIRE WEATHER ZONE 426.
ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15 PERCENT THIS
AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF
6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR THE
WASATCH MOUNTAINS NORTH OF I-80 TODAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ440-100000-
/O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/
SOUTH CENTRAL UTAH-
947 AM MDT MON JUL 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES
FIRE WEATHER ZONE 440 IN SOUTHCENTRAL UTAH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER
ZONE 440 IN SOUTH CENTRAL UTAH

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL
DEVELOP THIS AFTERNOON ACROSS SOUTH CENTRAL UTAH. HUMIDITIES WILL
ONCE AGAIN DROP TO NEAR 5 PERCENT THIS AFTERNOON. GUSTY WINDS...
LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE
SEVERE FIRE WEATHER CONDITIONS FOR SOUTH CENTRAL UTAH TODAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 092301
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
501 PM MDT MON JUL 9 2007

UTZ431-432-100400-
/O.CON.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
501 PM MDT MON JUL 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE
WEATHER ZONES 431 AND 432 IN CENTRAL UTAH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE
WEATHER ZONES 431 AND 432 IN CENTRAL UTAH 

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS 30 TO 35 MPH
ARE OCCURRING ACROSS THE WESTERN WASATCH PLATEAU AND THE
TAVAPUTS...AS WELL AS THE PRICE AND HELPER AREA. THE HIGHEST GUSTS
WILL BE IN NORTH-SOUTH ORIENTED CANYONS WITH LOWER SPEEDS
ELSEWHERE. ADDITIONALLY...HUMIDITIES WILL REMAIN BELOW 15 PERCENT THIS
AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6
WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ426-427-100400-
/O.CON.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/
WASATCH MOUNTAINS NORTH OF I80-
WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
501 PM MDT MON JUL 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE
WEATHER ZONES 426 AND 427 IN NORTHERN UTAH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE
WEATHER ZONES 426 AND 427 IN NORTHERN UTAH.

WEST TO NORTHWEST WINDS 20-30 MPH WITH GUSTS TO 35 MPH ARE
BEING REPORTED ACROSS THE WASATCH AND NORTHERN UINTAS.
ADDITIONALLY...HUMIDITIES WILL REMAIN BELOW 15 PERCENT THIS
AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6
WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS INTO THIS 
EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ440-100300-
/O.CON.KSLC.FW.W.0023.000000T0000Z-070710T0300Z/
SOUTH CENTRAL UTAH-
501 PM MDT MON JUL 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER 
ZONE 440 IN SOUTH CENTRAL UTAH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE
440 IN SOUTH CENTRAL UTAH.

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL
CONTINUE THIS AFTERNOON ACROSS SOUTH CENTRAL UTAH. HUMIDITIES WILL 
REMAIN NEAR NEAR 5 PERCENT THIS AFTERNOON AS WELL. GUSTY WINDS... LOW
HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE
FIRE WEATHER CONDITIONS FOR SOUTH CENTRAL UTAH TODAY.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 100356
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
956 PM MDT MON JUL 9 2007

UTZ431-432-100500-
/O.EXP.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/
EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY-
SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL-
956 PM MDT MON JUL 9 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE RED FLAG WARNING FOR GUSTY WINDS ACROSS THE EASTERN WASATCH
PLATEAU...CASTLE VALLEY...SOUTHWEST TAVAPUTS PLATEAU...BOOK
CLIFFS...AND THE SAN RAFAEL SWELL...WILL BE ALLOWED TO EXPIRE AT
10 PM. WINDS CONTINUE TO DIMINISH ACROSS THIS REGION THIS
EVENING...HOWEVER OVERNIGHT RELATIVE HUMIDITY RECOVERY IS EXPECTED
TO REMAIN POOR DUE TO A VERY DRY AIRMASS IN PLACE ACROSS THE
REGION. 


$$

UTZ426-427-100500-
/O.EXP.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/
WASATCH MOUNTAINS NORTH OF I80-
WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES
OF THE UINTA MOUNTAINS-
956 PM MDT MON JUL 9 2007

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

THE RED FLAG WARNING FOR THE WASATCH AND WESTERN UINTA MOUNTAINS
WILL BE ALLOWED TO EXPIRE AT 10 PM MDT THIS EVENING. WINDS
CONTINUE TO DIMINISH ACROSS THE REGION THIS EVENING. HOWEVER
OVERNIGHT RELATIVE HUMIDITY RECOVERY IS EXPECTED TO REMAIN POOR
DUE TO A VERY DRY AIRMASS IN PLACE ACROSS THE REGION. 


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 8, 10:01 AM MDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 8, 10:01 AM MDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1001 AM MDT SUN JUL 8 2007

.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN IN CONTROL THROUGHOUT
THE UPCOMING WEEK WITH A GENERAL DRYING AND WARMING TREND.

&&

.DISCUSSION...THE RIDGE AXIS REMAINS OVER NORTHERN ARIZONA THIS
MORNING...KEEPING THE FORECAST AREA UNDER WEST TO NORTHWEST FLOW
ALOFT TO THE NORTH OF IT. A WEAK BOUNDARY OVER CENTRAL UTAH IS
KEEPING MOISTURE OVER THAT PART OF THE STATE AS NORTHERN AND
SOUTHWESTERN UTAH CONTINUE TO DRY OUT. THIS BOUNDARY WILL ACT AS A
FOCUS FOR AFTERNOON CONVECTION TODAY AS IT DRIFTS SOUTHWARD...WITH
DRY LIGHTNING AND MICROBURST WINDS A POSSIBILITY YET AGAIN. AREAS
TO THE NORTH AND THE SOUTH OF THE BOUNDARY SHOULD SEE
SIGNIFICANTLY LESS CONVECTIVE ACTIVITY THAN THEY SAW YESTERDAY.

THE BOUNDARY WILL EXIT THE STATE THIS EVENING AS NORTHWEST FLOW
BECOMES ESTABLISHED BEHIND IT. THE FLOW ALOFT WILL ACT TO CONTINUE
TO DRY OUT THE AIRMASS...BUT THE THREAT OF AFTERNOON CONVECTION
OVER THE HIGHER TERRAIN CONTINUES FOR THE REST OF THE WEEK. THE
RIDGE AXIS AMPLIFIES OVER THE NEXT FEW DAYS...ALLOWING FOR A
WARMING TREND OVER THE REGION.

NO UPDATES PLANNED TO THE FORECAST THIS MORNING.

&&

.AVIATION...LIGHT AND VARIABLE WINDS WILL PERSIST AT THE SLC
TERMINAL UNTIL THE SHIFT TO THE NORTHWESTERLY LAKE BREEZE OCCURS
AROUND 17Z. NO SIGNIFICANT DEVIATIONS FROM THE TAF ARE EXPECTED TODAY.

&&

.FIRE WEATHER...A WEAK AND DRY BOUNDARY IS EXPECTED TO FORM THIS
MORNING OVER WEST CENTRAL UTAH AS HIGH PRESSURE BUILDS OVER THE GSL
AND SALT FLATS. THIS WILL BRING LIGHT NORTHERLY WINDS TO WESTERN
UTAH FROM ABOUT MILFORD NORTH. HOT AND DRY CONDITIONS TO CONTINUE
NORTH AND SOUTH OF THE BOUNDARY. CONCERNS FOR TODAY ARE GRADIENT
WIND ACROSS THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS AND ALSO
THE USUAL BREEZY AREAS IN FAR SOUTHERN UTAH. ALSO A BAND OF
LINGERING MOISTURE AND INSTABILITY WILL BE STRETCHED EAST TO WEST
ACROSS CENTRAL UTAH WITH HIGH BASED CONVECTION DEVELOPING WITH DRY
LIGHTNING AND MICROBURST WINDS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR UTAH FIRE WEATHER ZONES
     426-427-431>440-441-445>449.

WY...NONE.

&&

PUBLIC/AVIATION...TRAPHAGAN
FIRE WEATHER...GIBSON

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jul 8, 5:06 AM MDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
506 AM MDT SUN JUL 8 2007

UTZ001>016-019>021-517-518-WYZ021-091200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
506 AM MDT SUN JUL 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH ALONG WITH FAR SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED DRY THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
THE HIGHER TERRAIN OF CENTRAL AND SOUTHERN UTAH...AND MAY SPREAD
INTO THE VALLEYS OF EAST CENTRAL AND SOUTHEAST UTAH THROUGH THIS
EVENING. OTHERWISE GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL
RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL AND
SOUTHWEST UTAH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM
FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION DURING THE
UPCOMING WEEK...RESULTING IN CONTINUED HOT AND GENERALLY DRY
CONDITIONS ACROSS THE OUTLOOK AREA. AFTERNOON AND EVENING
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE HIGHER
TERRAIN...PARTICULARLY DURING THE MIDDLE TO LATTER PORTIONS OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Red Flag Warnings in Utah, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.